Well I got the results for my MRI yesterday when I saw my rheumatologist. All was clear apart from a disc protrusion which I already suspected I had. So that is good. I didn’t think it would show anything but it was good to have just to be sure.
The plaquenil doesn’t seem to be working however he still wants me to stay on it, perhaps it might start working in time. I have my doubts tho! He said I definitely have an autoimmune & inflammatory condition but at this stage he just can’t put a label on it yet. He said in time as it progresses he will probably be able to.
I still have my money on lupus as that seems to be what I have the most symptoms of. It seems to fit the most, but it isn’t showing the positive ANA in my blood work yet, but for now still no firm label.
He wants me to try an immune suppressant, which I am quite happy to do, anything that might help I am willing to try just to improve quality of life. Unfortunately he said it probably won’t help the exhaustion and sore & weak muscles I get from minor amounts of exertion. I asked him about exercise as I want to ty and lose some weight and he said I will have to take it very easy and gently, but it is a good idea to do. I mentioned that I hoped loosing weight would help improve my symptoms, but he said it would have no bearing on this disease, it makes no difference whether I am overweight 6okgs or a child. But of course it is still a good idea to try and loose weight to help my heart and joints.
I asked him to go off the cortisone and now he wants me to stay on it!! DARNIT!!! He did let me decrease my dosage to 5mg tho so hopefully that will be better. At least I am not gaining weight like I was before and hopefully at 5mg that will have even less of an effect. I had forgotten my afternoon dosage yesterday so may as well make that change from yesterday! LOL
I start my new medication today.. I have to wait for the Chemist to order it in as they didn’t have any yesterday. I just have to take one tablet a week and Folic Acid on the other days.Â Fingers crossed there aren’t too many side effects and it makes me feel like a new woman…. one can only hope!